Some remarks on functional dependencies in relational datamodels

Thi, Vu Duc and Thanh, Le Thi: Some remarks on functional dependencies in relational datamodels. In: Acta cybernetica, (11) 4. pp. 345-352. (1994)

[img]
Preview
Cikk, tanulmány, mű
cybernetica_011_numb_004_345-352.pdf

Download (645kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1994
Volume: 11
Number: 4
ISSN: 0324-721X
Page Range: pp. 345-352
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: p. 351-352.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12538

Actions (login required)

View Item View Item